Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 305397, 9 pages
http://dx.doi.org/10.1155/2015/305397
Research Article

Deterministic and Probabilistic Investigation on Multiple Crack Interactions in a Semi-Infinite Domain

1Department of Civil and Environmental Engineering, Yonsei University, 50 Yonsei-ro, Seodaemun-gu, Seoul 120-749, Republic of Korea
2Institute for Infrastructure Engineering, University of Western Sydney, Penrith, NSW 2751, Australia

Received 25 June 2015; Revised 15 July 2015; Accepted 22 July 2015

Academic Editor: Mohammed Nouari

Copyright © 2015 Eui-Keun Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eui-Keun Kim, Habeun Choi, Kyoungsoo Park, and Won-Hee Kang, “Deterministic and Probabilistic Investigation on Multiple Crack Interactions in a Semi-Infinite Domain,” Mathematical Problems in Engineering, vol. 2015, Article ID 305397, 9 pages, 2015. https://doi.org/10.1155/2015/305397.